# SDR NACA20040027

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,668 hours
- Engine: Pwa R2800CB3
- Engine time: 1,224 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356994
- Part serial: RG1037
- Condition: Cracked
- Location: Nr 3
- Part time: 1,224 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO EXCESSIVE OIL LOSS.  REPLACED NR 3 CYLINDER DUE TO CRACKED HEAD. CHECKED GOOD.
